EconPapers    
Economics at your fingertips  
 

Exact Solutions of Generalized Boussinesq‐Burgers Equations and (2+1)‐Dimensional Davey‐Stewartson Equations

Isaiah Elvis Mhlanga and Chaudry Masood Khalique

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study two coupled systems of nonlinear partial differential equations, namely, generalized Boussinesq‐Burgers equations and (2+1)‐dimensional Davey‐Stewartson equations. The Lie symmetry method is utilized to obtain exact solutions of the generalized Boussinesq‐Burgers equations. The travelling wave hypothesis approach is used to find exact solutions of the (2+1)‐dimensional Davey‐Stewartson equations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/389017

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:389017

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:389017